# SDR U5QA202508180159

- Difficulty date: August 18, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N340JE
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20109
- Aircraft time: 8,119 hours, 4,714 cycles
- System (JASC): 2300 · Communications System
- Part: Speaker
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ELECTRICAL FAULT IN AMBER ON GROUND. POWER DOWN RESTART CLEARED FAULT. IN AIR MESSAGE RETURNED & STAYED ON EVEN ON GROUND.  HAPPENED MULTIPLE TIMES.   AT 43,000 SUDDEN VERY LOUD GARBLED WIND NOISE,  WHITE NOISE OR STATIC SOUND HEARD THOUGHT ENTIRE ACFT.  VERY LOUD RINGING HIGH PITCH NOISE FOLLOWED & REMAINED ON UNTIL PARKED & AC / DC POWER REMOVED. AFTER SELECTING POWER OFF HIGH PITCH CONTINUED FOR A FEW SECONDS BEFORE GOING AWAY.    SUBWOOFER FOUND TO BE DAMAGED WHILE CHECKING THE AUDIO SYSTEM.  R & R SUBWOOFER FRONT CABIN IAW SMM 44-10-01. OPS CHECK SATISFACTORY.   AS PRECAUTION, R & R RT DC HALL EFFECT SENSOR IAW AMM 24-61-41. OPS CHECK GOOD,  AS PRECAUTION, R & R PCB 2 IAW AMM 24-61-77. OPS CHECK GOOD.  AS PRECAUTION, R & R AUDIO, VIDEO MODULE IAW SMM 44-10-01. OPS CHECK GOOD.  MX CHECK FLT COMPLETED SATISFACTORILY.
